Ergodic control of degenerate diffusions

Basak, Gopal K. ; Borkar, Vivek S. ; Ghosh, Mrinal K. (1997) Ergodic control of degenerate diffusions Stochastic Analysis and Applications, 15 (1). pp. 1-17. ISSN 0736-2994

Full text not available from this repository.

Official URL:

Related URL:


We study the ergodic control problem of degenerate diffusions on Rd Under a certain Liapunov type stability condition we establish the existence of an optimal control. We then study the correponding HJB equation and establish the existence of a unique viscosity solution in a certain class.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Ltd.
ID Code:11942
Deposited On:13 Nov 2010 13:31
Last Modified:20 May 2011 09:29

Repository Staff Only: item control page